# SDR 98ZZZX4580

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut Fitting
- Part number: 3A02057001
- Condition: Corroded
- Location: Fuselage
- Component: Wiplineinc, 3730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE RECEIVING INSPECTION OF A WIPLINE 3730 FRONT STRUT JOINING FITTING, PITTING CORROSION WAS FOUND ON THE FRONT FACE SURFACE.  THE PART WAS RED TAGGED AND RETURNED TO WIPAIRE, INC.
